Vol. 43, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The use of mitotic ordinals in cardinal arithmetic

Alexander (Smbat) Abian

Vol. 43 (1972), No. 1, 1–6
Abstract

In this paper, based on the properties of mitotic ordinals, some results of the cardinal arithmetic are obtained in a rather natural way.

Mathematical Subject Classification
Primary: 04A10
Milestones
Received: 19 April 1971
Published: 1 October 1972
Authors
Alexander (Smbat) Abian